PAOLO DE BARTOLOMEIS
Complex Casson invariants
Received: 25 August 1999
Mathematics Subject Classification (2000): 58D27 - 81T13 - 53C56
Abstract The aim of this paper is to echo, discuss and explain some of the attemps to define, by gauge theory, a Casson-like invariant for complex manifolds. One of the basic settings is the description of moduli spaces of bundle complex structures stemming from [P.De Bartolomeis and G. Tian, Stability of complex vector bundles, J Differential Geom. 43 (1996), 231-275].